# SDR CA960610005

- Difficulty date: May 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 208B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Part number: 26430621
- Condition: Chafed
- Location: Nose Gear
- Part time: 100 hours
- Component: Cessna, 26430621
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE MAINTENANCE IT WAS NOTICED THAT THE FIRST DZUS FASTENER ON THE LOWER NOSE GEAR FAIRING WAS CHAFING ON THE NOSE GEAR SPRING ONLY WHEN THE WHEEL WAS OFF THE GROUND. CORRECTIVE ACTION FINALLY HAD TO BE REPLACING THE FASTENER WITH A NUT PLATE AND SCREW. SUBMITTER NOTES A SIMILAR PROBLEM WITH OTHER CARAVANS IN THE FLEET.
